Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CBurns

Has anyone else had problems with digestion after taking B5?

Recommended Posts

I've been on B5 for about 10 days now, and i haven't gone a single day without stomach pain or excessive gas. I've also had diarrhea for most of the span. I've tried eating easily digestable foods but i still have the same problems.

Has anyone else had these problems? If so, what brand of b5 were you taking and how much per day?

Share this post


Link to post
Share on other sites

I been using b5 2 days now and this might just be my fantasy but i feal like i have started to gett less oili skin but it cant work that fast can it?

Share this post


Link to post
Share on other sites

the mind does amazing things.

btw, take it with food for sure, i quit taking antibiotics because i could never get food with it. now im alot better at it using B5

i remember days when id sit inf ront of the toilet for an hour waiting to see if i was going to throw up because i didnt have any food with my doxycycline, that really blew.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×